Electron. J. Diff. Eqns., Vol. 2006(2006), No. 144, pp. 1-14.

A Quasistatic unilateral contact problem with slip-dependent coefficient of friction for nonlinear elastic materials

Arezki Touzaline

Existence of a weak solution under a smallness assumption of the coefficient of friction for the problem of quasistatic frictional contact between a nonlinear elastic body and a rigid foundation is established. Contact is modelled with the Signorini condition. Friction is described by a slip dependent friction coefficient and a nonlocal and regularized contact pressure. The proofs employ a time-discretization method, compactness and lower semicontinuity arguments.

Submitted May 5, 2006. Published November 16, 2006.
Math Subject Classifications: 35J85, 49J40, 47J20, 74M15.
Key Words: Existence; quasistatic; nonlinear elastic; slip-dependent friction; incremental; variational inequality.

A corrigendum was posted on February 8, 2007. Some misprints are corrected. Please see the last page of this manuscript.

Show me the PDF file (242K), TEX file, and other files for this article.

Arezki Touzaline
Faculté de Mathématiques, USTHB
BP 32 El Alia, Bab-Ezzouar, 16111, Algérie
email: atouzaline@yahoo.fr

Return to the EJDE web page